# SDR UIEA2016070800572

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,841 hours, 23,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED DUCT LEAKING.   PERFORMED OPS CHECK OF AIR SUPPLY SYSTEM.  SYSTEM CHECKED NORMAL IAW MM 36-21-00.
